# SDR AALA201512079016

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 41,096 hours, 26,853 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D559814110040
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR HINGE FITTING NR 6 BEARING WORN.  REPLACED HINGE FITTING IAW AMM 55-16-42-400-001A.
